Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been on accutane for 25 days now and its been getting really difficult. Im a 16 year old girl, junior in highschool.   I was aware of the side effects before i started and i have really bad cystic acne so im willing to go through all of this due to everyone’s positive experiences on it.  My skin just went through the purging stage but im sure the worst is yet to come, ive noticed almost all of my pores on my nose and chin have become full of blackheads that are pushing past the surface, it has a rough texture and it’s quite strange actually, i assume its the medicine pushing all the bad stuff up but man its gross (ive read lots of reviews of accutane and nobody has mentioned that) 

The most significant change ive noticed is in my moods.  ive  experienced depression before but its gotten worse and I know it is a noted side effect of the medicine.  I dont know where to go from there though, do I tell my doctor? its honestly really scary and i just want to make sure im not the only one going through symptoms like this.  

On a different note my skin has been extremely dry and i have moisturizers but i wanted to see if there are any recommendations for lotions to use because the ones ive been using havent been the greatest 

I know im only in the first stages and it probably will only get worse I just wanted some help bc i feel really alone in this, sorry!! if you read this thank you and please leave me suggestions!! 

Share this post


Link to post
Share on other sites

The blackheads coming to the surface is a good sign. You are not alone. Many people on this forum are taking it so keep reading and you will learn what to expect fast. You have to be patient and stick with it. It's not surprising you feel anxious but try and be positive and keep busy and the time will go faster. All the very best. 

Share this post


Link to post
Share on other sites

Relating to the depression, I would tell a family doctor. That's one thing I wish I had done. I had experienced depression before accutane, but it was never severe, but near the end of my accutane journey about a month ago, my dosage went up and my depression got very severe. Definitely tell a doctor and they can recommend you to a psychotherapist or prescribe you some antidepressants so you can continue to get the amazing (!!!) result without all the negative thoughts!

Share this post


Link to post
Share on other sites

I am also feeling the exact same thing the one reason I am here is because I am sick of looking at the perfect people and not measuring up. I was not this self conscious and depressed before i started this medicine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×